# SDR DALA1161896308

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 6,205 hours, 751 cycles
- Engine time: 6,236 hours, 755 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part serial: 017579
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 6,236 hours, 755 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT 172 NRT-JFK RETURNED TO NRT WITH THE NR 1 ENGINE SHUTDOWN BY THE CREW DUE TO A FIRE WARNING.  MAINTENANCE FOUND A BROKEN DETECTOR ELEMENT.  THE ELEMENT AND TWO DETECTOR CARDS WERE REPLACED.  RAN NR 1 ENGINE AND THE ENGINE FIRE DETECTION SYSTEM TESTED NORMAL.
